# SDR SWIA202507090008

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,183 hours, 40,050 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Shorted
- Location: Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT WARNING AT CRUISE. QRH COMPLETED. MESSAGE CLEARED.  (FLIGHT 5135 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30455056 WITH THE FOLLOWING CORRECTIVE ACTION: "TORUBLESHOT THE A/I DUCT WARNING IN REFERENCE TO WM 36-21-00. CHECKED PINS 16 TO GROUND AND 37 TO GROUND AT THE RH BLCU 2P1WK. FOUND SHORT TO GROUND READING 44 K. TROUBLESHOT DOWN TO DEFECTIVE SENSING ELEMENT A46WK. REMOVED AND REPLACED A46WK IN REFERENCE TO AMM 36-21-04. SYSTEM OPS CHECK GOOD AT THIS TIME."
